# SDR 3SVAN357SA4142011

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 13,784 hours
- Engine: Lyc TIO540*
- Engine time: 552 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 4708183
- Part serial: CEO2954
- Condition: Stuck
- Location: Turbocharger
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF TURBOCHARGER BOOST AND LOSS OF L/H EMERGENCY BOOST PUMP PRESSURE DURING CRUISE. ALSO REPORTED ENGINE BOOST AND FUEL PUMP OPERATIONS RETURNED TO NORMAL AFTER 5 MINUTES. INSPECTION AND GROND RUN OF AIRCRAFT NORMAL.  SUSPECT WASTEGATE MIGHT HAVE STUCK. CAUSE OF FUEL PUMP FAILURE UNKNOWN AS OF THIS REPORT. ACFT NOT RELEASED FOR RETURN TO FLIGHT AT THIS TIME.
